Araújo, AdéritoBarbeiro, SílviaSerranho, Pedro2012-10-112012-10-112012Araújo, Adérito; Barbeiro, Sílvia; Serranho, Pedro - Stability of finite difference schemes for complex diffusion processes. "SIAM Journal on Numerical Analysis" [Em linha]. ISSN 0036-1429 (Print) 1095-7170 (Online). Vol. 50, nº3 (2012), p. 1-130036-14291095-7170http://hdl.handle.net/10400.2/2176In this paper we present a rigorous proof for the stability of a class of finite difference schemes applied to nonlinear complex diffusion equations. Complex diffusion is a common and broadly used denoising procedure in image processing. To illustrate the theoretical results we present some numerical examples based on an explicit scheme applied to a nonlinear equation in the context of image denoising.engFinite differencesNonlinear complex diffusionStabilityStability of finite difference schemes for complex diffusion processesjournal article